Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 44, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Nov 22, 2010, 3:33 PM CST for Kenosha County, Racine County, Wisconsin. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 22, 2010, 3:33 PM CST (21:33 UTC)
- Expired
- Nov 22, 2010, 4:30 PM CST
- In force
- 57 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Kenosha County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 22, 4:00 PM CST | TSTM WND DMG | 4 Nw Sturtevant, WI | SEMIS BLOWN OVER NEAR HWY20 AND I-94. POSSIBLE TORNADO. |
| Nov 22, 4:00 PM CST | TORNADO | Union Grove, WI | STRUCTURAL DAMAGE NEAR HWY 11 AND HWY 45 SOUTH SIDE OF UNION GROVE. |
| Nov 22, 4:01 PM CST | TORNADO 1 | Union Grove, WI | EF1 TORNADO CONFIRMED IN RACINE COUNTY. THE TORNADO BEGAN AROUND 401 PM CST NEAR THE INTERSECTION OF COUNTY ROAD KR AND 224 AVE AND PROGRESSED TO THE NE THROUGH UNION GROVE. THE TORNADO ENDED NEAR THE INTERSECTION OF INTERSTATE 94 AND HWY 20 AROUND 412 PM CST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 22, 1:16 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878
WFUS53 KMKX 222133
TORMKX
WIC059-101-222230-
/O.NEW.KMKX.TO.W.0044.101122T2133Z-101122T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CST MON NOV 22 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
RACINE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 430 PM CST
* AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR WALWORTH...OR 6 MILES SOUTH OF WILLIAMS
BAY...AND MOVING NORTHEAST AT 45 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
POWERS LAKE AND TWIN LAKES AROUND 345 PM CST.
BOHNERS LAKE AROUND 350 PM CST.
BROWNS LAKE AND SILVER LAKE AROUND 355 PM CST.
PADDOCK LAKE AROUND 400 PM CST.
EAGLE LAKE AND UNION GROVE AROUND 405 PM CST.
STURTEVANT AROUND 415 PM CST.
WIND POINT...RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 425
PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SLADES
CORNERS...NEW MUNSTER...BURLINGTON...KANSASVILLE...NORTH CAPE...
CALEDONIA...FRANKSVILLE AND NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A
BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
&&
LAT...LON 4277 8775 4275 8777 4264 8780 4250 8830
4251 8830 4271 8830 4284 8793 4284 8782
4282 8780 4281 8780
TIME...MOT...LOC 2133Z 240DEG 41KT 4253 8852
$$
DAVIS7 follow-up statements
429
WWUS53 KMKX 222152
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CST MON NOV 22 2010
WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
352 PM CST MON NOV 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...
AT 347 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BOHNERS LAKE...OR NEAR LAKE GENEVA...MOVING
NORTHEAST AT 50 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
EAGLE LAKE AND PADDOCK LAKE AROUND 400 PM CST.
UNION GROVE AROUND 405 PM CST.
STURTEVANT AROUND 415 PM CST.
WIND POINT...RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 420
PM CST.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE
KANSASVILLE...NORTH CAPE...CALEDONIA...FRANKSVILLE AND NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4277 8775 4275 8777 4264 8780 4250 8830
4251 8830 4271 8830 4284 8793 4284 8782
4282 8780 4281 8780
TIME...MOT...LOC 2152Z 239DEG 47KT 4263 8827
$$
KUHLMAN410
WWUS53 KMKX 222155
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CST MON NOV 22 2010
WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
355 PM CST MON NOV 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...
AT 351 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR EAGLE LAKE...OR 6 MILES WEST OF UNION GROVE...
MOVING NORTHEAST AT 45 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
UNION GROVE AROUND 400 PM CST.
STURTEVANT AROUND 410 PM CST.
RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 415 PM CST.
WIND POINT AROUND 420 PM CST.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE NORTH
CAPE...FRANKSVILLE...CALEDONIA...ELMWOOD PARK AND NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4277 8775 4275 8777 4264 8780 4258 8830
4271 8830 4284 8793 4284 8782 4282 8780
4281 8780
TIME...MOT...LOC 2155Z 246DEG 41KT 4268 8811
$$
KUHLMAN724
WWUS53 KMKX 222201
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CST MON NOV 22 2010
WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
401 PM CST MON NOV 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...
AT 359 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR UNION GROVE...MOVING NORTHEAST AT 45 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
STURTEVANT AROUND 410 PM CST.
WIND POINT...RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 420
PM CST.
OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE CALEDONIA...
ELMWOOD PARK...FRANKSVILLE AND NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4277 8775 4275 8777 4264 8780 4263 8811
4273 8821 4284 8793 4284 8782 4282 8780
4281 8780
TIME...MOT...LOC 2201Z 238DEG 41KT 4268 8805
$$
KUHLMAN811
WWUS53 KMKX 222207
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CST MON NOV 22 2010
WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
407 PM CST MON NOV 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...
AT 406 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR UNION GROVE...
MOVING NORTHEAST AT 45 MPH.
THIS TORNADO WILL BE NEAR...
WIND POINT...RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 420
PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE CALEDONIA...ELMWOOD
PARK AND NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4277 8775 4275 8777 4264 8780 4263 8811
4273 8821 4284 8793 4284 8782 4282 8780
4281 8780
TIME...MOT...LOC 2207Z 238DEG 41KT 4272 8797
$$
KUHLMAN540
WWUS53 KMKX 222212
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CST MON NOV 22 2010
WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
412 PM CST MON NOV 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...
AT 411 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR STURTEVANT...MOVING
NORTHEAST AT 45 MPH.
THIS TORNADO WILL BE NEAR...
WIND POINT AND DOWNTOWN RACINE AROUND 420 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4277 8775 4275 8777 4264 8780 4263 8811
4273 8821 4284 8793 4284 8782 4282 8780
4281 8780
TIME...MOT...LOC 2212Z 238DEG 41KT 4275 8790
$$
KUHLMAN327
WWUS53 KMKX 222218
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 PM CST MON NOV 22 2010
WIC059-222228-
/O.CAN.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
KENOSHA WI-
418 PM CST MON NOV 22 2010
...THE TORNADO WARNING FOR NORTHEASTERN KENOSHA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4277 8775 4275 8777 4269 8779 4269 8793
4280 8797 4284 8793 4284 8782 4282 8780
4281 8780
TIME...MOT...LOC 2218Z 237DEG 37KT 4276 8788
$$
WIC101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-
418 PM CST MON NOV 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN RACINE COUNTY
UNTIL 430 PM CST...
AT 414 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR STURTEVANT...MOVING
NORTHEAST AT 40 MPH.
THIS TORNADO WILL BE NEAR...
WIND POINT AROUND 425 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4277 8775 4275 8777 4269 8779 4269 8793
4280 8797 4284 8793 4284 8782 4282 8780
4281 8780
TIME...MOT...LOC 2218Z 237DEG 37KT 4276 8788
$$
KUHLMAN891
WWUS53 KMKX 222227
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CST MON NOV 22 2010
WIC101-222237-
/O.EXP.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-
427 PM CST MON NOV 22 2010
...THE TORNADO WARNING FOR EASTERN RACINE COUNTY WILL EXPIRE AT 430
PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4277 8775 4275 8777 4269 8779 4269 8793
4280 8797 4284 8793 4284 8782 4282 8780
4281 8780
TIME...MOT...LOC 2227Z 237DEG 37KT 4281 8777
$$
KUHLMANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Nov 22, 3:29 PM CST, 4 minutes earlier.
Area forecast discussion, Nov 22, 3:29 PM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CST MON NOV 22 2010 .VERY SHORT TERM...WILL UPDATE WITH THIS INFORMATION SHORTLY. .SHORT TERM....TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM. NAM IS MUCH SLOWER THAN GFS...WITH THE CANADIAN AND ECMWF JUST A LITTLE SLOWER... THAN GFS WITH CLOSED UPPER LOW MOVING ACROSS NORTH CENTRAL STATES. WILL DISCOUNT THE SLOWER NAM AND USE A BLEND FOR THE OTHER MODELS FOR TIMING. MID LEVEL RIDGE AXIS MOVES EAST OVER REGION TUESDAY NIGHT WITH RETURN FLOW BEGINNING TO IMPINGE ON 850 MB BAROCLINIC ZONE WEDNESDAY MORNING. FOCUS OF LOW LEVEL JET IS TO OUR WEST IN THE MORNING... SHIFTING INTO THE CWA DURING THE AFTERNOON AND EVENING. WILL INCREASE POPS FROM SOUTHWEST TO NORTHEAST DURING THE DAY WITH BETTER ISENTROPIC LIFT AND LOWERING CONDENSATION PRESSURE DEFICITS SHOWN ON 295K SURFACE. BUFKIT FORECAST SOUNDINGS SHOW ALL RAIN BY THE TIME PRECIPITATION BEGINS...THOUGH FAR NORTHWEST MAY SEE A MIX OF RAIN AND SNOW. WITH THE SURFACE LOW WELL TO THE NORTH CONTINUED WARM ADVECTION WILL KEEP PRECIPITATION ALL RAIN WEDNESDAY NIGHT...THEN MIX AND CHANGE OVER TO SNOW AS PRECIPITATION TAPERS OFF THRU THE MORNING THURSDAY. QPF AMOUNTS MEAGER BEHIND COLD FRONT/SURFACE TROUGH SO LITTLE TO NO ACCUMULATION. TEMPERATURES ARE EXPECTED TO REMAIN STEADY FROM EARLY MORNING READINGS..THEN BEGIN TO FALL WEST TO EAST LATER IN THE AFTERNOON. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY. FORECAST CONFIDENCE LOW TO MEDIUM. COLD AIR SETTLES IN THURSDAY NIGHT WITH BRISK GUSTY WEST WINDS AND LOWS IN THE TEENS. SLOW CLEARING OF SKIES WILL PREVENT A SHARPER DROP. WILL KEEP FRIDAY THROUGH SUNDAY DRY FOR NOW...WITH UNCERTAINTY DUE TO VARIOUSLY TIMED WEAK SHORT WAVES MOVING THROUGH THE REGION FRIDAY INTO SATURDAY...THOUGH THEY APPEAR TO REMAIN MAINLY NORTH OF FORECAST AREA. MORE CONFIDENT OF DRY FORECAST LATE SATURDAY AND SUNDAY WITH RIDGING. && .AVIATION...WILL UPDATE WITH THIS INFORMATION SHORTLY. && .MARINE...WILL UPDATE WITH THIS INFORMATION SHORTLY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 3 PM CST TUESDAY FOR LMZ643>646. && SHORT/LONG TERM...09/REM AVIATION/MARINE...07/DDV
Hazardous weather outlook, Nov 22, 2:02 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 202 PM CST MON NOV 22 2010 WIZ046-047-051-052-056>060-062>072-231045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 202 PM CST MON NOV 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 6 PM FOR LOCATIONS ALONG AND SOUTH OF A LINE FROM LONE ROCK...MADISON TO THE SHEBOYGAN COUNTY OZAUKEE COUNTY LINE. BANDS OF THUNDERSTORMS WILL AFFECT THE AREA THIS AFTERNOON AHEAD OF A COLD FRONT. A FEW THUNDERSTORMS WILL BE SEVERE PRODUCING DAMAGING WINDS...LARGE HAIL AND THE POTENTIAL FOR A BRIEF TORNADO. AREAS OF FOG...WITH PATCHY DENSE FOG ARE EXPECTED NEAR THE LAKE. THE DENSE FOG WOULD REDUCE THE VISIBILITY TO ONE QUARTER MILE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN WISCONSIN WEDNESDAY NIGHT. AHEAD OF THIS SYSTEM...INCREASING SOUTHERLY WINDS WILL PULL WARMER AIR BACK INTO SOUTHERN WISCONSIN. TEMPERATURES IN THE LOW LEVELS OF THE ATMOSPHERE AND AT THE SURFACE ARE EXPECTED TO WARM TO JUST ABOVE FREEZING...HENCE RAIN IS EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. THE RAIN WILL TAPER OFF WEDNESDAY NIGHT AS A COLD FRONT AND DRIER AIR SURGES IN FROM THE WEST. IT IS POSSIBLE SOME OF THE RAIN COULD CHANGE OVER TO SNOW BEFORE ENDING WEDNESDAY NIGHT. AT THIS TIME ONLY LIGHT ACCUMULATIONS OF SNOW ARE ANTICIPATED. ALTHOUGH CONFIDENCE IS INCREASING IN THIS SCENARIO FOR LATER WEDNESDAY...THERE IS STILL SOME UNCERTAINTY REGARDING THE TEMPERATURE PROFILE OF THE LOW LEVELS OF THE ATMOSPHERE. ALL INTERESTS...ESPECIALLY THOSE PLANNING TRAVEL FOR THE UPCOMING HOLIDAY...SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS ON THIS APPROACHING WEATHER SYSTEM FOR WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. LMZ643>646-231045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 202 PM CST MON NOV 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT DEVELOPING LOW PRESSURE AND A PASSING STRONG COLD FRONT WILL RESULT IN INCREASING SOUTHEAST WINDS VEERING TO THE WEST THIS AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY HAS BEEN POSTED FROM MID-AFTERNOON THROUGH TONIGHT FOR THE INCREASING WINDS AND SUBSEQUENT WAVES. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. A FEW THUNDERSTORMS WILL LIKELY PRODUCE GUSTY WINDS AND SMALL HAIL. PATCHY DENSE FOG IS EXPECTED TO LINGER UNTIL THE WINDS TURN TO THE WEST THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MID-AFTERNOON ON TUESDAY. DEEPENING LOW PRESSURE WILL AFFECT THE WESTERN GREAT LAKES FROM WEDNESDAY AFTERNOON THROUGH FRIDAY...RESULTING IN AN EXTENDED PERIOD OF BLUSTERY WINDS AND HIGHER WAVES. WWW.WEATHER.GOV/MKX MBK/REM
In the hours before
Local storm report, Nov 22, 2:25 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CST MON NOV 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL DE FOREST 43.25N 89.35W
11/22/2010 E0.75 INCH DANE WI LAW ENFORCEMENT
ESTIMATED DIME TO PENNY SIZE HAIL
&&
KUHLMANSpecial weather statement, Nov 22, 2:27 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 227 PM CST MON NOV 22 2010 WIZ047-051-057-058-063-222100- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN LAKE- 227 PM CST MON NOV 22 2010 ...STRONG THUNDERSTORM MOVING INTO SOUTHEAST COLUMBIA COUNTY... AT 222 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DE FOREST...MOVING NORTHEAST AT 60 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... FALL RIVER AND 6 MILES SOUTHEAST OF RIO BY 235 PM CST... 6 MILES SOUTHEAST OF CAMBRIA BY 240 PM CST... RANDOLPH BY 245 PM CST... WAUPUN BY 255 PM CST... A TORNADO WATCH IS IN EFFECT FOR DANE AND DODGE COUNTIES UNTIL 6 PM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DAVIS
Local storm report, Nov 22, 2:38 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
238 PM CST MON NOV 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL MADISON 43.08N 89.38W
11/22/2010 E0.50 INCH DANE WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Nov 22, 2:47 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CST MON NOV 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL MADISON 43.08N 89.38W
11/22/2010 M0.75 INCH DANE WI TRAINED SPOTTER
&&
KUHLMANSpecial weather statement, Nov 22, 2:56 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CST MON NOV 22 2010 WIZ047-051-057-058-222130- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE- 256 PM CST MON NOV 22 2010 ...STRONG THUNDERSTORM MOVING THROUGH NORTHWEST DODGE INTO FOND DU LAC COUNTIES... AT 251 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF WAUPUN...MOVING NORTHEAST AT 65 MPH. PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OAK CENTER... KNOWLES... BRANDON... WIOTA... WEST ROSENDALE... LAMARTINE... LAGODA... BYRON... ASHFORD... ROSENDALE... OAKFIELD... LOMIRA... BROWNSVILLE... EDEN... CAMPBELLSPORT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KUHLMAN
Special weather statement, Nov 22, 3:29 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CST MON NOV 22 2010 WIZ051-052-058-059-222230- DODGE-FOND DU LAC-SHEBOYGAN-WASHINGTON- 329 PM CST MON NOV 22 2010 ...STRONG THUNDERSTORM MOVING THROUGH DODGE COUNTY... AT 323 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF MAYVILLE TO 15 MILES SOUTHWEST OF JUNEAU...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... JUNEAU DODGE AIRPORT AND JUNEAU BY 335 PM CST... OAKFIELD BY 340 PM CST... HORICON BY 345 PM CST... MAYVILLE BY 350 PM CST... LOMIRA AND HUSTISFORD BY 400 PM CST... THERESA AND IRON RIDGE BY 405 PM CST... CAMPBELLSPORT BY 425 PM CST... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. ZABEL
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 3:59 AM CST | Small Craft Advisory | MKX | 35 hr | |
| Nov 22, 1:40 PM CST | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 23 min |
| Nov 22, 3:09 PM CST | Tornado Warning | MKX | Walworth | 36 min |
| Nov 22, 3:29 PM CST | Special Marine Warning | MKX | 91 min | |
| Nov 22, 3:43 PM CST | Tornado Warning | MKX | Walworth | 17 min |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.